Monotone generalized $\alpha$-nonexpansive mappings on $C\kern-1ptAT_{p}(0)$ spaces

  • Emirhan Hacıoǧlu Department of Mathematics, Trakya University, Edirne, Turkey
  • Faik Gürsoy Department of Mathematics, Adıyaman University, Turkey
  • Abdul Rahim Khan Department of Mathematics and Statistics, Institute of Southern Punjab, Multan, Pakistan
Keywords: $CAT_{p}(0)$ spaces, Monotone Generalized $\alpha -$Non-expansive Mappings, Iterative algorithms, Strong convergence, $\Delta -$convergence


UDC 517.5

We examine the existence of fixed points of generalized $\alpha $-nonexpansive mappings on $C\kern-1ptAT_{p}(0)$ spaces.  We establish various convergence results for a newly defined algorithm associated with  $\alpha $-nonexpansive mappings.  We present some illustrative examples to show the efficiency of the proposed algorithm and to support the above-mentioned results.  We also define monotone generalized $\alpha $-nonexpansive mappings and prove some existence and convergence results for these mappings.


F. Kohsaka, W. Takahashi, Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces, Arch. Math (Basel), 91, 166–177 (2008).

W. Takahashi, Fixed point theorems for new nonlinear mappings in a Hilbert space, J. Nonlinear Convex Anal., 11, 79–88 (2010).

K. Aoyama, S. Iemoto, F. Kohsaka, W. Takahashi, Fixed point and ergodic theorems for $lambda $-hybrid mappings in Hilbert spaces, J. Nonlinear and Convex Anal., 11, 335–343 (2010).

K. Aoyama, F. Kohsaka, Fixed point theorem for $alpha $-nonexpansive mappings in Banach spaces, Nonlinear Anal., 74, 4387–4391 (2011).

M. R. Bridson, A. Häfliger, Metric spaces of non-positive curvature, Springer-Verlag, Berlin, Heidelberg (1999).

M. A. Khamsi, S. Shukri, Generalized $Ckern-1ptAT(0)$ spaces, Bull. Belg. Math. Soc., 24, 417–426 (2017).

M. Bachar, M. A. Khamsi, Approximations of fixed points in the Hadamard metric space $Ckern-1ptAT_{p}(0),$} Mathematics, 7, № 11, 1–10 (2019).

B. A. Bin Dehaish, M. A. Khamsi, Approximating common fixed points of semigroups in metric spaces, Fixed Point Theory and Appl., 51, (2015).

R. Pant, R. Shukla, Approximating fixed points of generalized $alpha$-nonexpansive mappings in Banach spaces, Numer. Funct. Anal. and Optim., 88, 248–266 (2017).

D. M. Ouetunbi, A. R. Khan, Approximating common endpoints of multivalued generalized nonexpansive mappings in hyperbolic spaces, Appl. Math. and Comput., 392, Article~125699 (2021); DOI: 10.1016/j.amc.2020.125699.

T. Suzuki, Fixed point theorems and convergence theorems for some generalized non-expansive mappings, J. Math. Anal. and Appl., 340, 1088–1095 (2008).

H. Fukhar-ud-din, Iterative process for an $alpha$-nonexpansive mapping and a mapping satisfying condition (C) in a convex metric space, Iran. J. Math. Sci. and Inform., 14, № 1, 167–179 (2019).

F. Gürsoy, J. J. A. Eksteen, A. R. Khan, V. Karakaya, An iterative method and its application to stable inversion, Soft Comput., 23, 7393–7406 (2019).

E. Picard, Mémoire sur la théorie des équations aux dérivées partielles et la méthode des approximations successives, J. Math. Pures et Appl., 6, 145–210 (1890).

D. R. Sahu, Applications of the $S$-iteration process to constrained minimization problems and split feasibility problems, Fixed Point Theory, 12, 187–204 (2011).

V. Karakaya, Y. Atalan, K. Doğan, N. E. H. Bouzara, Some fixed point results for a new three steps iteration process in Banach spaces, Fixed Point Theory, 18, 625–640 (2017).

W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc., 4, 506–510 (1953).

S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc., 44, 147–150 (1974).

T. C. Lim, Remarks on some fixed point theorems, Proc. Amer. Math. Soc., 60, 179–182 (1976).

R. Shukla, R. Pant, M. De la Sen, Generalized $alpha$-nonexpansive mappings in Banach spaces, Fixed Point Theory and Appl., 2017, Article 4 (2016).

How to Cite
HacıoǧluE., GürsoyF., and KhanA. R. “Monotone Generalized $\alpha$-Nonexpansive Mappings on $C\kern-1ptAT_{p}(0)$ Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 75, no. 7, July 2023, pp. 970 -86, doi:10.37863/umzh.v75i7.7188.
Research articles